MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO SELECT-14 SOFT ST 215CM; GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Catalog Number SSFT215STR
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after opening the subject guidewire package, the physician found that the tip of subject guidewire was abnormal with a fractured coating.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Section b1 adverse event/product problem - corrected - no product problem.Section h1 type of reportable event - corrected - no malfunction.D4 expiration date: updated.D4 gtin: updated.D9 product available to stryker: updated.D9 returned to manufacturer on: updated.H3 device evaluated by mfg: updated.H4 manufacturing date: updated.There are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject guidewire was returned with kinks/bends.The guidewire was seen to be fractured in numerous areas along the nitinol tubing.There was no peeling noted to the polytetrafluoroethylene (ptfe) coating.The functional inspection was not performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported guidewire ptfe coating peeling was not confirmed during analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the subject guidewire was intended to be used.However, after opening the guidewire package, the physician found that the tip was abnormal with a fractured coating.The device was returned, and it was noted that the guidewire nitinol tubing was kinked/bent and was fractures in a number of locations, there was no peeling noted to the polytetrafluoroethylene (ptfe) coating.The damage noted to the device is indicative of removing the device from the dispenser hoop with force, or with insufficient flush to the hoop causing the guidewire not to be adequately lubricated during removal, this is indicated but the bending and fracturing to the distal nitinol tubing.An assignable cause of handling damage will be assigned to the analysed guidewire kinked/bent and guidewire distal tip broken/fractured during preparation, as the issue is due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.The reported guidewire ptfe coating peeling was not conformed during the device analysis.It is probable that the damage was perceived to be to the polytetrafluoroethylene (ptfe) coating.An assignable cause of not confirmed will be assigned to the reported guidewire ptfe coating peeling.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
SYNCHRO SELECT-14 SOFT ST 215CM
Common Device Name
GUIDE, WIRE, CATHETER, NEUROVASCULATURE
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22800554
Report Number3012931345-2025-00135
Device Sequence Number8512388
Product Code MOF
UDI-Device Identifier07613327508574
UDI-Public(01)07613327508574(17)270916(10)0000723907
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSSFT215STR
Device Lot Number0000723907
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian